MathSciNet Relay Station
MathSciNet bibliographic data
MR431086 54A25 (54D20)
Hajnal, A.; Juhász, I. A separable normal topological group need not be Lindelöf. General Topology and Appl. 6 (1976), no. 2, 199–205.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement